# SDR VNAA2018051599906

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 60034017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM IS CRACKED JUST O/B OF LBL 9. REPAIRED FS 280 CROSSBEAM IAW REO 601R-53-11-926 REV B DATED 2006/05/10.
